MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Concomitant product udi for pump is (b)(4).
 
Event or Problem Description
It was reported that the patient visited the hospital because his inflatable penile prosthesis (ipp) was not functioning properly.The patient underwent surgery two weeks later and upon inspection, a crack was identified in the right cylinder connecting tube.The pump was explanted and replaced.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22751823
Report Number2124215-2025-54269
Device Sequence Number18305590
Product Code JCW
UDI-Device Identifier00878953003948
UDI-Public(01)00878953003948(17)190904(10)898829001
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/04/2019
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number898829001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/18/2025
Date Device Manufactured09/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UPN: 4161 LOT: 886892007- RESERVOIR.; UPN: 4161 LOT: 886892007- RESERVOIR.; UPN: 4310 LOT: 908923002- PUMP.; UPN: 4310 LOT: 908923002- PUMP.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexMale